it doesn't work like benzo's at all...however, if you have a benzo addiction, it would probably be a drug to be cautious of. it causes euphoria in some people. i don't know if this is because it increases GABA levels or if it is for some other reason....but in any event, as far as addiction goes, someone who likes benzo's or barbs might also like lyrica if they are not allowed their primary drugs of choice.
as far as lyrica addiction and abuse go, it's actually very rare. i have seen maybe 1 or 2 posts within the past couple years about someone who is addicted to lyrica. that's not very many considering that this is the place addicts go for support...meaning it gives some insight into just which drugs are abused and which aren't. i'd say you would find more posts here about benadryl abuse than you will about lyrica abuse. still something to be cautious of, though.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.